How long do zyprexa withdrawal symptoms last

Common Questions and Answers about How long do zyprexa withdrawal symptoms last

zyprexa

Avatar f tn do u think this feeling of kinda numbness im feeling in right side of face and arm is from the zyprexa i have only beeen on it since monday..what do i do..
Avatar n tn I can´t enjoy anything the only thing I want is to get cured, but my psychiatrist doesn´t believe me she says it has nothing to do with zyprexa. I feel like my brain has been damaged since Im oblivious. And I suffer from a dry mouth all the time no matter how much I drink. Can someone please tell me if this will go away and when will it all go away, and what can I do to accelerate the process.
Avatar f tn I don't know if it is related to withdrawals or the 5-htp but I really couldn't sleep when I took that, which makes no sense since people take it to help insomnia. How long do withdrawals last getting off this drug and what can I do in the meantime? Please help!
Avatar n tn BTW, doctors are generally clueless about psychotropic drug withdrawals so you might want to educate the doctor so he won't pull people off cold turkey ever again-that's the worst way to go!
Avatar m tn My psychiatrist has tried me on ambien, lunesta, Ive' even used 2 lunesta and I DO NOT GET SLEEPY! I've done research on sleep disorders, zyprexa withdrawal, etc. and a lot of information states that zyprexa withdrawal can cause insomnia. However, is this the same as not feeling sleepy? Its been a month and I haven't been tired and whats even wierder is that i wasn't tired when i got back on the zyprexa after stopping it for 4 days. I am wondering if i am ever going to be sleepy tired again.
Avatar n tn Ask your doctor about increasing your klonopin substantially for the next two weeks, which should stop most of the withdrawal symptoms, then cut that back down over a three week period.
Avatar n tn I was still getting some sleep on.675 mg of a 2.5mg tab. My question being. How long before my sleep starts to smooth out? Iam currently averaging about 1 hour at the most a night for the last 4 nights since I lowered my dose. How long does this go on? I can handle it for a few more days probally but I still have 3 weeks or more before Iam completely even off.My doc who is a Phyco Pharm says he has never seen such withdrawls. Help!
Avatar f tn Then it will be I whom she is begging to get OTC weight loss pills (as though we need anything else in the mix) not the pdoc.Everything I've seen on Zyprexa withdrawal is scary and so I have a firm belief she should be taking the absolute minimum of this drug to address her hallucinations. I am worn out by all this. I have to take daughter to all the appointments because of course she can't drive owing to seizures.
Avatar n tn pardon me if I am wrong abt this but to my knowledge effexor and wellbrutrin are both antidepressants and antianxiety medications they are both in the same family therefore you do NOT have to wean off one before starting the other and therefor will not get the withdrawal effects. there must be some other reason for these symptoms you are experiencing??
362387 tn?1207277719 Hi, I'm sorry you are having these symptoms. They are most likely (more than probable) from coming off the Zoloft. These are very expected symptoms from coming off this type of antidepressant (especially one you've take for a long time). You should taper off the Zoloft very, very slowly. The electrical shock or zaps are very common and expected as well. They are harmless but terribly annoying and a little scary.
Avatar n tn 5 mg in the morning and at night i dont want to take these anymore so i decided to go cold turkey here i am on day two and i feel like crap no vomiting but i am nausus i get lightheaded i should have never started taking these i hate it sometimes im not sure if it is withdrawls or if it is actually anxiety ive delt with anxiety my whole life and never took pills and the stories i am reading are scaring me even more does any one know how long these symptoms last hopefully no more than a week caus
Avatar n tn Hi aime327, how have you gone with the zyprexa in the last three years? I have reduced from 5mg to 2.5mg for one year and am doing okay after 22 years on various psych meds.
Avatar n tn There is a wonderful, supportive group of people who've successfully withdrawn while implementing responsible dieatry habits and spiritual relaxation techniques to help ease the withdrawal symptoms. Do your girlfriend a favor and discourage her from poisoning herself with Klonopin, a known neurotoxin. For information on the dangers of Klonopin you should check out www.benzo.org.
Avatar n tn I did my best to lower the doses of everything but I hope what I am experiencing is withdrawal from these meds. The day I took my last 5mg Zyprexa I started having weird feelings that ghost are around me and touching me. It has gotten worse pretty much every day since. Two weeks into this I finally told my parents because I couldnt take it alone anymore.
Avatar f tn com/2014/07/10/zyprexa-olanzapine-withdrawal-symptoms-how-long-do-they-last/
5093508 tn?1390547531 I am weaning off valium & zopiclone (ambien). Yes, it's very difficult on some days, to stick to the weaning off plan, but I am doing it, as I really want to get off these 2 meds. I even try to take less than what my psychiatrist has prescribed. I've researched the different ways people react while tapering their meds, especially these 2. So OK, it says anxiety, depression, anger, nausea etc.
Avatar n tn Hello, so I've been having severe withdrawal from zyprexa (olanzapine) for the last 4 months. It all started 3 days after I stopped taking it cold turkey after being on 10mg for 4 months. I was taking it for sleep/ depression and anxiety when nothing else was working. I had to go off it due to gaining 60lbs in 4 months. I've been completely miserable without it. Insomnia, anxiety, crying spells, headaches, cold/hot sweats, unable to get out of bed much. Had to quit my job.
Avatar n tn "NO one can understand what I am going through--I really wish I knew how long this was going to last" It took me about 3 weeks to be free of the symptoms. I was on 20-30 mg for over 10 yrs. The symptoms you have are not harmful, or indicative of anything seriously wrong. Just endure/ignore, and you will soon be free of them.
Avatar f tn Anyone had similar problems stopping zyprexa? Did you get well? Do you still have problems? How long do these symptoms last becuase I have the feeling that it doen't go away and I am afriad I permanently have damaged my brain. I really need someone to tell me that it will go away in time and how long I can expect it to last?
Avatar m tn I gained 50lbs while on zyprexa and developed glucose tolerance problems. We really do not know how these medications work, or the long term effects. At the end, it is a chemical you are adding to your brain. However I do not think they cause schizophrenia in non schizophrenics. Everyone is different though. I think it will be smart to ask about other alternatives and the pros and cons of each one. I used clonazepam years ago for anxiety/panic attacks.
Avatar f tn I have got myself down to 1 or 2x 50mg tablets a day now but I just cant do the last bit. I have tried several times to stop taking that 1 tablet and I get the most awful feelings in my body, like every muscle is being shocked, or tingling/burning and like i just want to stretch them all the time. I am getting a lot of cramps and cant sleep. I am also having tremendous mood swings have a very short temper. Does anyone know a way of getting off that last tablet?
Avatar n tn It is hard to say how long the symptoms will last. You can't really taper down from 1/2 milligram because even if you can break it to 1/4 it will probably just prolong the withdrawal. I know anxiety is very hard to deal with but it won't kill you. Perhaps your physician can prescribe Buspar to help with the anxiety. You might want to wait the few weeks until the Buspar has a chance to work and then try to stop the Klonopin.
Avatar n tn I've recently been weaned off Effexor XR and it has not been too great. Below is a list of what I have been experiencing for almost 2 weeks: Lack of balance Spacey Lack of concentration Blurred Vision Auditory Hallucinations Jittery Sweating Nightmares and/or vivid dreams Itching everywhere while resting or sleeping I will not go back on and start over again. I'm done trying other brands, other types, old ones and new ones.
Avatar n tn I don't necessarily like that mix, and I'm also learning more and more about Benzos and how addicting they can be and how long term prescription is not ideal. I've been on Benzos (Xanax for 1 1/2 years and Klonopin for about the same amount of time). I've been reading up on the internet about how Benzo withdrawals are catostrophic (worst than heroine). However I don't want to generalize and litterally psych myself out, and I wanted to give you my specific situation.
Avatar m tn its been almost 38 hours since i last took my medicine,i really need to take them again....what do i do?